RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 3, Number 4  


Ljapunov's first method
N. Erouguine
531
Asymptotic behavior of solutions of nonlinear controlled systems
E. I. Gerashchenko
579
On the definition of the capture regions in the case of a system of linear differential equations with periodic coefficients
А. А. Sharshanov
589
Representations of a solution of a system of linear differential equations in a neighborhood of an irregular singular point
I. N. Zboychik
601
Investigation of nonlinear vibrations of thin plates with consideration of damping
N. F. Morozov
619
Incorrect problems with a closed non-invertible operator
O. A. Liskovets
636
A linear parabolic problem in a cylinder, infinite with respect to time. Stabilization of solutions
S. Brook
647
Application of a theorem of Hart to the investigation of nonlinear integral equations
K. T. Akhmedov, V. F. Vitov
667
The first boundary value problem for quasilinear parabolic systems with retarded argument
M. V. Kozlova, V. V. Podgornov
680
Refinement of a theorem of V. V. Morozov
A. G. Aslanyan, V. I. Burenkov
687

Short Communications
A remark on limit cycles of an equation
M. G. Khudai-Verenov
692
Solvability of an integro-differential equation
Yu. K. Lando
695
A remark on the method of fictitious regions
L. A. Rukhovets
698

Reviews and Bibliography
А. В. Бицадзе. Краевые задачи для эллиптических уравнений второго порядка
L. D. Kudryavtsev, V. P. Mikhailov
702
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019